# SDR CALA2024100700766

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 122,689 hours, 18,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrouted
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT OFF WING SLIDE BOTTLE TRIGGER CABLE BALL FOUND BEHIND RETAINER CLIP TRIGGER CABLE ADJUSTED AS PER AMM 25-65-02-350-811-C2. BALL END NOW SAT CORRECTLY BEHIND THE RETAINER SPRING. RII REQUIRED AS PER GMM 09-25-05 CABLE TRIGGER BALL MECHANISM VERIFIED TO BE INSTALLED CORRECTLY WRT AMM: 25-65-02-350-811-C2. SAFETY PIN FOR THE OFF WING SLIDE BOTTLE CONFIRMED TO BE REMOVED FROM THE VALVE ASSY AND STOWED IN POUCH REF GMM: 09-25-05.
